# SDR HALA2010060100236

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 27,441 hours, 5,278 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1878
- Condition: Inoperative
- Location: Rt Engine
- Part time: 24,309 hours, 4,617 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB NO ROTATION ON RT ENG.  R & R RT ENG STARTER IAW AMM 80-11-01-004-001-N00 AND 80-11-01-404-014-N00, OK FOR SERVICE.
